Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

PCOD, recent thyroid diagnosis, have weight gain. Prescribed with Thyronorm, Regesterone. Will it cause any harm in future?

Hi Doctor , Im 23 years old.I have PCOD since last 12years , as i have irregular periods and also heavy bleeding . Recently a month ago i got to know that i have Thyroid it just a starting . Lat 4 months my weight has increased how much ever i try to reduce its not happening. As , doctor has provided the following medicine: for thyroid : Thyronorm and For menstrual :Regestrone. and Myotol-f. I would like to know in future will i have any problem & suggest me if any. Will wait for your response . Thank you
Asked On : Wed, 12 Dec 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response
you will take 3-6 months for regularizing menses after starting thyroid medication.You will need to follow lifestyle measures with diet and exercise for weight loss and PCOS recovery
Answered: Sun, 16 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor